MAUDE Adverse Event Report: COVIDIEN LP VALLEYLAB; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

COVIDIEN LP VALLEYLAB; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number CVPLP2000
Health Effect - Clinical Code Unspecified Skin and Subcutaneous Tissue Problem (4927)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon using bovie pencil, it burnt through both gloves and injured his finger.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key24093552
Report Number24093552
Device Sequence Number18724141
Product Code GEI
UDI-Device Identifier10884521834613
UDI-Public(01)10884521834613(17)280309(10)250106166X(20)03
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/21/2025
Report Date (Section F) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCVPLP2000
Device Lot Number250106166X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/16/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA11/21/2025